THESIS WRITING WORKSHOP For second year postgraduate students 11th to 14th March, 2014 (Tue-Fri)

VENUE: Conference Hall. Library Block, ground floor

Batch A: 11th Mar Batch B: 12th Mar Batch C: 13th Mar Batch D: 14th Mar

Batch D: 14" Mar					
SESSION	TITLE	Date	RESOURCE PERSONS	Duration	TIME
	Writing and Depicting Results	11th	Lead Faculty: Dr. Sanjay Gupta	75 min	9.00 AM to 10.15AM
		12th			
		13th	Resource persons: Dr Upreet Dhaliwal, Dr Naveen Sharma, Dr. Amir Maroof Khan		
		14th			
2	Data organisation and analysis	11th	Lead Faculty: Dr Piyush Gupta	75 min	10.15 AM to 11.30 AM
		12th			
		13th	Resource persons: Dr Asha Tyagi, Dr. Amir Maroof Khan, Dr Pankaj Kumar Garg		
		14th			
TEA BREAK: 11.30AM to 11.45 AM					
3	Writing the	11th	Lead Faculty: Dr BK Jain	75 min	11.45 PM to 1.00
	Discussion	12th	Resource persons: Dr SV Madhu, Dr Dheeraj		PM
		13th			
		14th	Shah, Dr Mohit Joshi (Dr Rehan ul Haq, Dr Alpana Raizada)*		
LUNCH BF	REAK: 1.00 TO 1.30) pm	,		
4	Writing the Summary and the Conclusion	11th	Lead Faculty: Dr Piyush Gupta	75 min	1.30 PM to 2.45 PM
		12th			
		13th	Resource persons: Dr Pooja Dewan Dr Chander Grover Dr Satendra Singh (Dr Rehan ul Haq, Dr Alpana Raizada)*		
		14th			
5	Language skills for scientific writing	11th	Lead Faculty: Dr Navjeevan Singh	75 min	2.45 PM to 4.00 PM
		12th			
		13th	Resource persons:Dr		
		14th	Upreet Dhaliwal, Dr Pranab Chatterjee (Dr Rehan ul Haq, Dr Alpana Raizada)*		

Lead Faculties are requested to finalize day-wise distribution.

^{*}Dr Rehan ul Haq and Dr Alpana Raizada may choose to facilitate any one of sessions 3, 4 and 5